# SDR HEEA0014813

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Damaged
- Location: Tail Rotor
- Part time: 10,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PADDLE 'B' HAS SOME FOREIGN OBJECT DAMAGE.  THERE IS A HOLE ON LEADING EDGE STRIP AND A GOUGE IN THE AIRFOIL REGION.  ON PADDLE 'A' THERE ARE CUTS INTO PRIMARY RUBBER.
